Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 96, Number 2

All articles in this issue are freely accessible.

Differentiation of set functions using Vitali coverings
W. E. Hartnett and A. H. Kruse.
Trans. Amer. Math. Soc. 96 (1960), 185-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121457
A two-dimensional operator identity with application to the change of sign in sums of random variables
Glen Baxter.
Trans. Amer. Math. Soc. 96 (1960), 210-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119231
Elementary properties of ordered abelian groups
Abraham Robinson and Elias Zakon.
Trans. Amer. Math. Soc. 96 (1960), 222-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114855
On uniformization of sets in topological spaces
Maurice Sion.
Trans. Amer. Math. Soc. 96 (1960), 237-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131506
Note on degree of approximation by bounded analytic functions: Problem $𝛽$
J. L. Walsh.
Trans. Amer. Math. Soc. 96 (1960), 246-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120386
Some Hilbert spaces of entire functions
Louis de Branges.
Trans. Amer. Math. Soc. 96 (1960), 259-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133455
Oscillation criteria for fourth-order linear differential equations.
Henry Howard.
Trans. Amer. Math. Soc. 96 (1960), 296-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117379
A new class of continued fraction expansions for the ratios of Heine functions. III
Evelyn Frank.
Trans. Amer. Math. Soc. 96 (1960), 312-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0116106
The characterization of best nonlinear Tchebycheff approximations
John R. Rice.
Trans. Amer. Math. Soc. 96 (1960), 322-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117490
On analytic sets in topological spaces
Maurice Sion.
Trans. Amer. Math. Soc. 96 (1960), 341-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131507